# SDR 07FDEA05093

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 18,865 hours, 10,013 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 606
- Condition: Failed
- Location: Mlg
- Part time: 11,879 hours, 6,244 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G

## Discrepancy

AFTER T/O GEAR WOULD NOT RETRACT.  SELECTED SYSTEM NR 2 STILL NO RETRACTION.  HANDLE WOULD NOT GO PAST NEUTRAL POSITION.  JACKED A/C REF A300-600 M/M 07-11-00-0, PERFORMED GEAR SWING AND RETRACTION REF 32-30-00-6.  FOUND FAULT ON PROX BOX.  REMOVED AND REPLACED PROX BOX REF A300-600 M/M 32-31-71-4.  PERFORMED GEAR SWING AND RETRACTION AGAIN OPS CHECK NORMAL REF A300-600 32-30-00-6.  PER MOCC REQUEST: LUBED ALL (3) LANDING GEAR AS REQUIRED PER A300-600 M/M 12-22-32-0, SWUNG THE LANDING GEAR SEVERAL TIMES USING BOTH LANDING GEAR POSITION SYSTEMS, ONE AND TWO.  A/C NOW ON 4TH LEG.
